# SDR CA150603005

- Difficulty date: May 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CRUISING IN FLIGHT, LT ENGINE EXPERIENCED AN INFLIGHT SHUTDOWN. THE PILOT THEN CARRIED OUT THE SINGLE ENGINE OPERATION AND AFTER CONFIRMING NO DAMAGE, FIRE OR SMOKE FROM THE ENGINE, THE PILOT PROCEEDED TO RESTART THE ENGINE SUCCESSFULLY. THE ACFT CONTINUED IN FLIGHT UNTIL IT LANDED AT THE DESIGNATED AIRPORT UNEVENTFULLY.
